# SDR 2000ZZZM71

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1315
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF B-CHECK CARD 0617, REQUIRING THE OPERATIONAL TEST OF THE EMEREGNCY LIGHTING SYSTEM THE EMERGENCY LIGHT AT THE L1 DOOR FAILED TO ILLUMINATE.  THIS DISCREPANCY WAS TROUBLE SHOT TO A BURNED OUT LAMP.  THE LAMP WAS REPLACED AND OPERATIONAL CHECKED OK IAW MCDONNELL DOUGLAS DC0 MM REF 33-53-0.  (M)
